# SDR AALA20001073

- Difficulty date: June 26, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0945 - AFTER TAKEOFF WHEN GEAR HANDLE RAISED, CENTER GEAR LIGHT REMAINED RED.  GEAR WAS LOWERED WITH NORMAL PROCEDURES AND INDICATED SAFE.  RETURNED AND LANDED WITHOUT INCIDENT.  REMOVED CENTER LANDING GEAR PIN THAT WAS STILL INSTALLED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
